# SDR AWXA9700016

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303ML
- Make and model: Airbus A320-231
- Aircraft serial: 304
- System (JASC): 2121 · Air Distribution Fan
- Part: Vent Fan
- Part number: EVT3454B1
- Condition: Failed
- Location: Avionics Compt
- Part time: 17,709 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COCKPIT SMOKE INFLIGHT.  REMOVED AND REPLACED AVIONICS EXTRACT VENT FAN, OPS CHECK GOOD.
